# SDR DALA1101229864

- Difficulty date: November 20, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 47,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fs 168 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 168, LONGERON 18R FRAME FITTING DAMAGED, REQUIRES REPLACEMENT. REMOVED DAMAGED FITTING AT FS 163, L18R IAW SRM 51-30-1 AND 51-30-5 FITTING LOCATED, DRILLED, TREATED PRIMED AND INSTALLED IAW SRM 51-10-4,51-10-3,51-30-1, AND 51-30- 5.
